# SDR AALA2018121329035

- Difficulty date: December 9, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 45,803 hours, 20,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT COVER MISSING ON THE RIGHT SIDE OF RT EMERGENCY DOOR SLIDE.  SECURED THE LIGHT LENS IAW AMM 33-51-17.
